Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Shrunk clitoris,difficulty in having orgasm. Used very strong vibrator for years. Which hormonal cream can I use?

I am a 54 y.o. nurse, but I m stumped. My clitoris seems to have shrunk to almost nothhing & its getting very dificult to have an orgasm . I believe that the shrinkage was caused by a very strong vibrator used for years. I there a specific hormone cream to use?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I would recommend that you ask your doctor for an estrogen cream, which will almost certainly solve your problem. I doubt that it is due to the strong vibrator, it is almost certainly due to low estrogen and perimenopause. This is a common problem, and can very effectively be treated with topical estrogen. The risk of topical estrogen is very minimal, because there is very limited systemic absorption. I hope this helps, please let me know if you have any more questions.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor